Alabama, 2022Tornadoes and Flash Flooding in Alabama, January 1 to 2, 2022
January 1 to 2, 2022 · NWS HUN · 21 events in 5 counties and zones
An unusual severe weather event for this time of year, supercell thunderstorms developed during the afternoon into the early evening hours along and ahead of a cold front. These thunderstorms produced four tornadoes in north Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An unusual severe weather event for this time of year, supercell thunderstorms developed during the afternoon into the early evening hours along and ahead of a cold front. These thunderstorms produced four tornadoes in north Alabama. Also, several thunderstorm wind damage reports were received. In addition, excessive rainfall led to some brief flash flooding in north central Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jan 1, 3:12 PM CST, 13 minutes earlier.
Area forecast discussion, Jan 1, 3:12 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
312 PM CST Sat Jan 1 2022
.NEAR TERM...(Remainder of today and tonight)
Issued at 312 PM CST Sat Jan 1 2022
The severe weather event that we have discussed for the last several
days is now underway across the TN Valley, with all forecast zones
(except for Cullman/Marshall/Dekalb) within a Tornado Watch valid
until 7 PM CST. It is becoming apparent that our primary risk for
tornadoes late this afternoon will occur with any supercells embedded
within multiple bands of convection that have developed in the moist
airmass across much of the Gulf coast region. Small bowing segments
may also pose a risk of mesovortex tornadoes, as well. Thus far, a
mid-level capping inversion and weak low-level lapse rates noted in a
recent sounding launched by UAH have contributed to limited vertical
growth of the convection. However, we feel that as stronger forcing
for ascent along the southern flank of a mid-level wave lifting
northeastward into the Great Lakes begins to overspread the region
later this afternoon, this may erode the cap, leading to a greater
risk for tornadoes and damaging winds.
The current regime is expected to continue into the early evening
hours, to the east of a loosely-organized QLCS (currently extending
from western TN into southeastern AR) that will shift east-
southeastward and enter the forecast area around 23Z. At least a
limited risk for severe hazards (damaging winds and mesovortex
tornadoes) will exist with this feature as it tracks across the CWFA,
but most higher-resolution models seem to suggest that the greatest
risk for severe will occur with the current regime. Furthermore, with
the QLCS being driven southeastward by a broad mesohigh to its west,
it may decelerate as it approaches our southeastern counties between
6-7Z, leading to a flooding risk in these zones. The leading edge of
an arctic airmass will begin to enter northwest AL around 9Z, with
the cold front expected to cross the northwest half of the region by
12Z. Thus, we have indicated a sharp gradient in low temperatures,
ranging from the mid 40s in the northwest to around 60 in the
southeast.
.SHORT TERM...(Sunday through Tuesday)
Issued at 312 PM CST Sat Jan 1 2022
The cold front discussed above will advance steadily southeastward
through the remainder of the region by 15Z, with strong low-level
cold advection and abundant low stratus clouds resulting in
temperatures slowly falling throughout the day. Aloft, the axis of a
longwave trough is predicted to spread eastward across the MS River
Valley, with an amplifying vort max in the base of the trough
expected to shift eastward from the Red River Valley into the Mid-
South region by 00Z Monday, and across the TN Valley between 00-06Z.
Rather impressive broad scale ascent related to this disturbance will
foster the development of a broad swath of anafrontal precipitation
from southern MS into western TN during the late morning hours, that
should both expand and intensify as it builds eastward into our
region during the afternoon and evening. Forecast soundings depict
rapid saturation of the lower/middle tropospheric column, coincident
with cooling from both advection and lift. Thus, we expect rain to
gradually transition to snow from W-to-E during the evening hours.
The risk for accumulating snowfall has continued to increase, as all
of the global models now indicate a slower eastward progression of
the mid-level wave, which would result in a prolonged period of
precipitation during the evening hours. We are currently predicting
accumulations ranging from a trace to one-quarter of an inch for most
our our AL zones, with amounts up to one-half of an inch possible in
southern TN, as well as the higher terrain of northeast AL.
Low-level cold advection will strengthen in the wake of the evening
precipitation, with temperatures falling into the u20s-l30s by
sunrise, and this could result in some slick spots on local roads due
to the potential for evening snow and frozen water/black ice. In
addition to this, a gusty north-northwest wind will lead to wind
chills in the 15-20 degree range. Skies will clear on Monday morning
as flow aloft transitions to a more zonal regime, but highs should
only reach the u30s-l40s. Clear skies and calm winds will set the
stage for strong radiational cooling on Monday night, with Tuesday
morning lows predicted to fall into the l-m 20s. A warming trend will
begin on Tuesday as low-level flow shifts to the south, and with
abundant sunshine highs should reach the l-m 50s.
.LONG TERM...(Tuesday night through Friday)
Issued at 312 PM CST Sat Jan 1 2022
Over the second half of the week, a deep upper-level trough drops
south into the southern Appalachians. This looks to bring an arctic
air mass into the Tennessee Valley. The surface low associated with
this trough will move across Iowa into the Great Lakes region Tuesday
night into Wednesday, trailing a cold front south on the leading
edge of the arctic air mass down into the Mississippi Delta area.
Ahead of this approaching front on Wednesday, conditions will be
fairly seasonable, with highs in the mid 50s. Not expecting any
significant warm air advection into the Tennessee Valley due to
another surface low over southeast Texas holding all the warm air
well south of us. This means that we're not expecting any
thunderstorms or severe weather along the cold front as it moves
across the Tennessee Valley Thursday morning through midday. Behind
the front, we'll see temperatures start to plummet during the evening
hours on Thursday, with lows Friday morning getting down into the
upper teens to around 20 degrees. This will be our coldest air mass
of the season so far. Good news is the arctic air doesn't look like
its going to stick around for long. We'll still be pretty cold Friday
afternoon with highs only in the upper 30s to maybe 40, but the
arctic high will be shifting eastward, weakening the cold northerly
flow.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1211 PM CST Sat Jan 1 2022
Although bands of lgt-mod SHRA may occasionally brush the terminals
early this aftn, conditions should remain VFR until the 21-22Z
timeframe, when we expect to see an increasing coverage of prefrontal
TSRA. These storms would likely be supercellular in nature, with
fairly low probability of directly impacting any single point.
However, if these cells do impact either HSV or MSL, multiple hazards
including tornadoes and large hail would be possible. A more
widespread axis of SHRA/TSRA will shift southeastward beginning very
late this aftn in conjunction with a prefrontal sfc trough,
warranting TEMPO groups from 22-02Z/MSL and 23-03Z/HSV. Low/MVFR
stratus will remain across the region in the wake of the precip band,
but will lower further to arnd 1500 ft as a cold front crosses the
region resulting in a wind shift to NW at MSL/09Z and HSV/10Z.
Although not indicated in the current TAFs, cigs may fall to IFR late
Sunday morning (15-18Z), with some light drizzle or shower activity
possible, as well.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 9 PM CST this evening for ALZ001>010-016.
TN...Wind Advisory until 9 PM CST this evening for TNZ076-096-097.
&&
NEAR TERM...70/DD
SHORT TERM...70/DD
LONG TERM...70/DD
AVIATION...70/DD
For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jan 1, 4:18 AM CST, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
418 AM CST Sat Jan 1 2022
ALZ001>010-016-TNZ076-096-097-020130-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
418 AM CST Sat Jan 1 2022
This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.
.DAY ONE...Today and Tonight...
Numerous strong to severe thunderstorms are expected this afternoon
and into the evening and overnight hours ahead of and along a cold
front. Damaging winds, large hail and tornadoes, a few of which
could be strong, will be possible during this time period. In
addition, multiple rounds of heavy rain in the same areas may
translate into a threat for flash flooding. Southerly winds will be
gusty ahead of this front throughout the day, and a Wind Advisory is
in effect for the entire region.
.DAYS TWO THROUGH SEVEN...Sunday through Friday...
No hazardous weather is expected at this time.
.SPOTTER CALL TO ACTION STATEMENT...
Activation of storm spotters and emergency management personnel is
likely this afternoon and evening.
In the hours before
Special weather statement, Jan 1, 1:14 PM CST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Huntsville AL
114 PM CST Sat Jan 1 2022
ALZ001-002-011945-
Lauderdale AL-Colbert AL-
114 PM CST Sat Jan 1 2022
...A strong thunderstorm will impact portions of south central
Lauderdale and northwestern Colbert Counties through 145 PM CST...
At 113 PM CST, Doppler radar was tracking a strong thunderstorm over
Tishomingo State Park, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cherokee, Red Rock, Malone, Mynot, Mt Hester, Margerum, Maud,
Allsboro and Barton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CST for northwestern
Alabama.
&&
LAT...LON 3472 8812 3476 8812 3486 8792 3470 8782
3461 8814
TIME...MOT...LOC 1913Z 242DEG 37KT 3464 8817
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GHSpecial weather statement, Jan 1, 2:39 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Huntsville AL
239 PM CST Sat Jan 1 2022
ALZ006-007-012115-
Madison AL-Morgan AL-
239 PM CST Sat Jan 1 2022
...A strong thunderstorm will impact portions of southern Madison and
east central Morgan Counties through 315 PM CST...
At 239 PM CST, Doppler radar was tracking a strong thunderstorm near
Triana, or 10 miles south of Redstone Arsenal, moving northeast at 45
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Huntsville, Redstone Arsenal, Moores Mill, Owens Cross Roads, Triana,
Farley, Ryland, Hampton Cove and Whitesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CST for north central
Alabama.
&&
LAT...LON 3451 8673 3454 8677 3483 8651 3464 8636
TIME...MOT...LOC 2039Z 234DEG 37KT 3454 8671
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GHLocal storm report, Jan 1, 3:19 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
319 PM CST SAT JAN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 1 E CHEROKEE 34.75N 87.95W
01/01/2022 E0.70 INCH COLBERT AL TRAINED SPOTTER
&&
MAEvent by event
13 thunderstorm wind, 5 tornado, 3 flash flood. Local standard time, as filed.
Thunderstorm Wind, Colbert
- When
- January 1, 3:25 PM CST
- Where
- Colbert County, 1.79 mi SW of Sheffield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.750, -87.720
A roof was blown off of an outdoor storage building.
Thunderstorm Wind, Limestone
- When
- January 1, 4:03 PM CST
- Where
- Limestone County, 0.35 mi E of Union Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 34.970, -87.194
Trees and powerlines were knocked down along Persimmons Tree Road.
Tornado, Limestone
- When
- January 1, 4:04 PM CST to 4:11 PM CST
- Where
- Limestone County, 0.93 mi ESE of Union Hill to 1.72 mi NW of Gourdsville
- Rating
- EF1
- Path length
- 5.52 mi
- Path width
- 150 yd
- Continued into
- Giles, Tn (OHX)
- Reported by
- NWS Storm Survey
- Coordinates
- 34.963, -87.186
A tornado touched down near the intersection of Persimmon Tree Road and Siniard Road, where a few trees were snapped or uprooted. It moved to the northeast, snapping and uprooting numerous trees as it crossed Tommy Hill Road and Lester Road. As the tornado crossed Holly Lane, it reached its highest strength with a peak wind speed of 86 mph and downed dozens of trees. It continued its northeastward progression, uprooting trees along Salem Minor Hill Road and Gardner Holly Road before crossing into Giles County Tennessee.
Thunderstorm Wind, Limestone
- When
- January 1, 4:07 PM CST
- Where
- Limestone County, 1.33 mi ESE of Scarce Grease
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 34.960, -87.110
Trees were knocked down and roof damage was reported south of the state line along Minor Hill Road.
Thunderstorm Wind, Colbert
- When
- January 1, 5:05 PM CST
- Where
- Colbert County, 0.16 mi W of Hobgood Siding
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 34.720, -87.633
Trees were knocked down and some debris was blown into the roadway on Wilson Dam Road at Shoals Villa Trailer Park.
Thunderstorm Wind, Colbert
- When
- January 1, 5:33 PM CST
- Where
- Colbert County, 1.84 mi W of Midway
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 34.726, -87.462
Power poles were knocked down at Abbie Church.
Thunderstorm Wind, Lawrence
- When
- January 1, 5:33 PM CST
- Where
- Lawrence County, 2.15 mi NNE of Lemon Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 34.760, -87.410
Multiple trees were knocked down north of Town Creek near Highway 101.
Tornado, Colbert
- When
- January 1, 6:03 PM CST to 6:06 PM CST
- Where
- Colbert County, 0.56 mi ESE of Norala Jct to 1.38 mi ENE of Hobgood Siding
- Rating
- EF0
- Path length
- 2.09 mi
- Path width
- 60 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.716, -87.641
A tornado with a peak wind speed of 65 mph touched down just west of Holli Lane and moved to the east, causing minor shingle damage to several homes in the Double Tree Neighborhood. It crossed Highway 133/Wilson Dam Road and uprooted a few trees. As it crossed Emily Drive, the tornado caused minor shingle damage to a few more homes. The tornado continued to the east-northeast, uprooting a couple more trees before it lifted just east of Grand Haven Drive.
Tornado, Madison
- When
- January 1, 6:15 PM CST to 6:27 PM CST
- Where
- Madison County, 1.56 mi NW of Hazel Green to 0.98 mi NW of Plevna
- Rating
- EF0
- Path length
- 9.55 mi
- Path width
- 30 yd
- Injuries
- 1 direct, 0 indirect
- Reported by
- NWS Storm Survey
- Coordinates
- 34.947, -86.598
A tornado with a peak wind speed of 85 mph touched down at Nix Road and Charity Lane doing some minor structure damage and knocking down several tree branches. As it crossed U.S. Highway 231 it produced minor structural damages to several businesses. The tornado continued moving northeast eventually crossing Boles Road. Just to the north of Buddy Williamson Road and along Manley Road, the tornado reached its peak intensity where it knocked the roof off a mobile home and snapped several tree branches. The tornado dissipated near J.B. Walker Road west of School House Road.
Tornado, Limestone
- When
- January 1, 7:24 PM CST to 7:25 PM CST
- Where
- Limestone County, 1.51 mi ESE of New Hope to 1.71 mi SSE of Swancott
- Rating
- EF0
- Path length
- 0.32 mi
- Path width
- 150 yd
- Continued into
- Madison, Al (HUN)
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.575, -86.794
A tornado touched down just west of County Line Road in Limestone County, where a couple of trees were uprooted. The tornado then moved east-northeast into Madison County.
Tornado, Madison
- When
- January 1, 7:25 PM CST to 7:35 PM CST
- Where
- Madison County, 2.25 mi W of Triana to 1.22 mi NE of Triana
- Rating
- EF0
- Path length
- 3.36 mi
- Path width
- 150 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.577, -86.789
A tornado crossing County Line Road from Limestone County moved east-northeast, snapping and uprooting dozens of trees as it crossed Jolley B Road and Landess Circle. The tornado|continued to the east-northeast, uprooting more trees along its path and crossing Wall Triana Highway and 6th Street. As the tornado entered the Towne Lake Neighborhood in Triana, dozens of|homes had shingles and/or siding removed. It continued to the east, crossing Zeirdt Road where a couple more trees were uprooted before dissipating just east of Record Street.
Thunderstorm Wind, Madison
- When
- January 1, 7:30 PM CST
- Where
- Madison County, 0.89 mi NE of Triana
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 34.590, -86.740
A fence was blown down, siding was blown off of a home and a tree was knocked down.
Thunderstorm Wind, Jackson
- When
- January 1, 8:00 PM CST
- Where
- Jackson County, 2.66 mi NNE of Skyline
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.855, -86.100
Powerlines were knocked down and a tree caught on fire in the 900 block of CR 144 in Hytop.
Thunderstorm Wind, Jackson
- When
- January 1, 8:08 PM CST
- Where
- Jackson County, 2.97 mi SSW of Pleasant Grove
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.694, -86.248
A tree was knocked down along CR 8 in Pleasant Grove.
Thunderstorm Wind, Jackson
- When
- January 1, 8:35 PM CST
- Where
- Jackson County, 0.53 mi SSE of Yucca
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.794, -85.815
A power pole was broken along CR 91.
Thunderstorm Wind, Jackson
- When
- January 1, 8:39 PM CST
- Where
- Jackson County, 0.9 mi ESE of Bryant
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.927, -85.655
A large tree was knocked down along CR 741.
Thunderstorm Wind, Jackson
- When
- January 1, 8:45 PM CST
- Where
- Jackson County, 2.8 mi ESE of Bryant
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.918, -85.623
A tree was knocked down along CR 291 in Bryant.
Thunderstorm Wind, Jackson
- When
- January 1, 9:31 PM CST
- Where
- Jackson County, 1.65 mi NE of Hollywood
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.738, -85.961
A tree was knocked down along CR 42 near Hollywood.
Flash Flood, Madison
- When
- January 1, 10:10 PM CST to January 2, 2:00 AM CST
- Where
- Madison County, 3.64 mi SSW of Mt Leventov to 1.5 mi SSW of Gladstone
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.820, -86.640
Reports of Flash Flooding along Bob Wade Lane West of 231/431 and East of Research Park Boulevard.
Flash Flood, Limestone
- When
- January 1, 10:30 PM CST to January 2, 3:00 AM CST
- Where
- Limestone County, 2.15 mi SSE of Burgreen Corner to 2.53 mi SSE of Burgreen Corner
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.700, -86.790
Reports of Roadways underwater at the intersection of Mill Road and County Line Road. Depth of water unknown.
Flash Flood, Madison
- When
- January 1, 11:14 PM CST to January 2, 5:00 AM CST
- Where
- Madison County, 1.38 mi S of Huntsville Arpt Nort to 1.43 mi SSW of Huntsville Arpt Nort
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 34.830, -86.550
Corrects previous flash flood report from 2 SW Moores Mill. Subdivision on Lamirda Court NW of Countess Road near Meridianville is flooded. A few homes had water approaching or in them.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flooding in Kentucky, January 1, 2022$603,000 · EF2 · 5 events
- Tornado and Flash Flooding in Kentucky, January 1 to 2, 2022$1.1 million · EF1 · 61 events
- Cold in Nevada, January 1, 20221 death · 1 event
- Blizzard and High Wind in Alaska, January 1 to 4, 2022$2.0 million · 79 kt wind · 3 events
- Tornado and Damaging Winds in Tennessee, January 1, 2022$73,000 · EF1 · 8 events
- Tornadoes and Flash Flooding in Kentucky, January 1, 2022EF1 · 34 events
- Drought in Oklahoma, January 1 to 31, 202248 events
- Flash Flooding and Flooding in West Virginia, January 1 to 2, 2022$32,000 · 23 events
- Drought in Texas, January 1 to 31, 202240 events
- Drought in New Mexico, January 1 to 31, 202240 events
- Drought in California, January 1 to 31, 202239 events
- Extreme Cold and Cold in South Dakota, January 1, 202224 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1000677, 1000655, 999637, 1000657, 1000658, 1000659, 1000663, 999638, 999642, 999643, 999644, 1000664, 1000665, 1000672, 1000674, 1000689, 1000675, 1000676, 1007366, 1007367, 1007368.